# SDR DXTA2024061812087

- Difficulty date: June 18, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 14,667 hours, 9,758 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Part number: UNKNOWN
- Condition: Detached
- Location: Main Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN CAS ILLUMINATED WHEN PREPARING FOR FLT. CYCLED DOOR IAW QRC. LIGHT REMAINED.  PERFORMED OPS CHKS & CLOSED MED.  TURNED OFF BLEED AIR & FOUND CAS MESSAGE.  WENT INTO CMC & FOUND LOWER LOCK VENT DOOR SHOWING OPEN.   FOUND DOOR BRUSH SEAL DAMAGED & MISSING A FASTENER.  FOUND VENT DOOR PROX SENSOR TARGET MISSING, PERFORMED OPS CHECK & PUSHED VENT DOOR CLOSER & VERIFIED CAS EXTINGUISHED & RETURNED WHEN LET GO,   LOOKED INTO MED & FOUND TARGET LODGED UNDER FOAM TAPE. CLEANED & REAPPLIED TARGET.  PERFORMED OPS CHECK WITH DOOR STEPS & ACCESS PANELS REMOVED, NO DISCREPANCIES. INSTALLED NEW BRUSH SEAL. PERFORMED OPS CHECKS, DOOR CLOSED, NO DISCREPANCIES. WORKED IAW SPM 20-00-00, 20-40-30 & AMM 52-70-00.
